NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

患者体温 38.6 °C,心率 118 次/分,呼吸 24 次/分,并新出现意识混乱。首先应怀疑什么?

  1. A仅低血糖
  2. B脓毒症
  3. C仅因饮水不足导致的脱水
  4. D正常的术后恢复
2.护理学基础困难

A nurse escalated a deteriorating patient, but the doctor has not come after 30 minutes and the patient is getting worse. What should the nurse do?

  1. AWrite in the notes that the doctor did not come and do nothing else
  2. BTreat the patient with drugs from the cupboard without a prescription
  3. CEscalate further, for example to a senior doctor or the rapid response team
  4. DWait, since the doctor has already been told
3.感染控制与患者安全中等

Which technique is used for suctioning a tracheostomy in hospital?

  1. ANo gloves at all, because the airway already contains bacteria
  2. BClean technique, with the catheter rinsed in tap water
  3. CClean technique, reusing the catheter during the shift
  4. DSterile technique, with a sterile catheter and sterile glove
4.感染控制与患者安全困难

Why can a patient with severe neutropenia have a serious infection but little redness, swelling or pus?

  1. AChemotherapy kills the bacteria before they can multiply
  2. BNeutropenia makes infections stay limited to the skin
  3. CThere are too few neutrophils to produce the usual inflammatory signs
  4. DAntibiotics given with chemotherapy hide all signs of infection
5.优先排序与委派中等

最适合分配给 LPN/LVN 的患者是哪一位?

  1. A需要口服药物的稳定的慢性心力衰竭患者
  2. B即将接受第一单位红细胞输注的患者
  3. C从恢复室转来、需要初步评估的患者
  4. D30 分钟前因新发胸痛入院的患者
6.优先排序与委派困难

Four patients arrive at the emergency department at the same time. Who should be seen first?

  1. AA child with a temperature of 39 °C who is alert and drinking
  2. BAn older adult with weakness on one side that began 40 minutes ago
  3. CA young adult with a swollen, painful ankle after a fall on the stairs
  4. DAn adult with kidney stone pain of 9/10 and stable vital signs
7.临床护理中等

What is the recommended first aid for a thermal burn?

  1. AApply ice directly to the burn until the pain stops completely
  2. BBurst any blisters to release the fluid
  3. CCool it under cool running water for about 20 minutes
  4. DSpread butter or oil over the burn
8.临床护理困难

A patient with hyperkalaemia is given IV insulin with glucose. What is the purpose, and what must be monitored?

  1. ATo shift potassium into cells; blood glucose must be monitored for hypoglycaemia
  2. BTo treat hidden diabetes; HbA1c must be checked daily
  3. CTo protect the heart muscle directly; the patient must be kept nil by mouth
  4. DTo remove potassium from the body; urine output must be stopped for a time
9.实验室检查值与电解质中等

On the first day after major surgery, a patient's white cell count is 12.5 × 10³/µL, with no fever or wound signs. What is the best interpretation?

  1. ADefinite wound infection that needs antibiotics now
  2. BA common stress response to surgery that is monitored
  3. CA sign of leukemia that needs bone marrow testing
  4. DA laboratory error, since surgery lowers white cells
10.实验室检查值与电解质困难

一名严重呕吐的患者钾 3.0 mEq/L,氯 88 mEq/L,碳酸氢盐高。这显示什么模式?

  1. A胃酸丢失:低钾、低氯、代谢性碱中毒
  2. B结果正常,无需随访
  3. C高钾伴脱水所致的代谢性酸中毒
  4. D伴高阴离子间隙的糖尿病酮症酸中毒
11.药理学中等

负荷剂量的作用是什么?

  1. A减少治疗开始时的副作用
  2. B检测过敏反应
  3. C快速达到目标血药浓度
  4. D减慢药物吸收
12.药理学困难

A patient's record shows anaphylaxis to penicillin. Amoxicillin has been prescribed. What should the nurse do?

  1. AGive the amoxicillin with an antihistamine to prevent a reaction
  2. BWithhold it and contact the prescriber, as amoxicillin is a penicillin
  3. CGive the amoxicillin, as it belongs to a different antibiotic group
  4. DGive half the dose and observe for a reaction
13.内外科护理:心血管与呼吸中等

Why are patients with mitral stenosis at high risk of atrial fibrillation?

  1. AThe narrow valve presses on the sinus node and slows it down directly
  2. BThe right ventricle shrinks and stops contracting properly over time
  3. CThe left atrium enlarges as it pushes blood through the narrow valve
  4. DThe coronary arteries become blocked by the valve
14.内外科护理:心血管与呼吸困难

After six weeks of treatment for tuberculosis, a patient has nausea, dark urine and yellow eyes. What should the nurse do?

  1. ADouble the isoniazid dose to clear the infection faster
  2. BAdvise taking the tablets with an alcoholic drink to settle the stomach
  3. CReassure the patient that the urine colour is due to rifampicin
  4. DWithhold the next doses and report urgently for liver tests
15.内外科护理:神经、内分泌与肾脏中等

A patient with a spinal cord injury can still feel a light touch around the anus. What does this show?

  1. AThe injury is incomplete, which suggests a better chance of recovery
  2. BThe sensation is only a spinal reflex and has no real meaning for recovery
  3. CThe injury is complete, and recovery is not possible
  4. DThe patient has an injury of the brain, not the cord
16.内外科护理:神经、内分泌与肾脏困难

After a stroke, a patient suddenly cries or laughs at odd moments. They say they do not feel sad. Which response is most appropriate?

  1. ATell the patient that crying will slow their recovery
  2. BExplain that this is emotional lability after stroke and help the family understand
  3. CAsk the doctor for a sedative to stop the outbursts
  4. DIgnore it, because it shows that the patient is seeking attention from the staff
17.内外科护理:消化、围手术期与肿瘤中等

Why are antiemetics usually given before chemotherapy starts?

  1. AAntiemetics make the chemotherapy work better
  2. BPreventing nausea works better than treating it later
  3. CThey cannot be given once nausea has started
  4. DThey stop the chemotherapy from causing hair loss and mouth sores
18.内外科护理:消化、围手术期与肿瘤困难

A patient with gastric outlet obstruction has vomited repeatedly for several days. Which blood picture is most likely?

  1. AHigh calcium, high sodium and respiratory acidosis
  2. BHigh chloride, high potassium and metabolic acidosis
  3. CNormal electrolytes with respiratory alkalosis
  4. DLow chloride, low potassium and metabolic alkalosis
19.产科护理中等

When should an Rh-negative woman with no anti-D antibodies routinely receive antenatal anti-D immunoglobulin?

  1. AAt about 28 weeks of pregnancy
  2. BOnly if the baby is known to be Rh-negative
  3. COnly at the first antenatal visit
  4. DAfter she has formed anti-D antibodies
20.产科护理困难

A woman needs an emergency caesarean under general anaesthesia. Why is she given an antacid such as sodium citrate before induction?

  1. ATo prevent nausea after the operation
  2. BTo speed up gastric emptying for surgery
  3. CTo lower her blood pressure before surgery
  4. DTo make aspirated stomach contents less acidic
21.儿科护理中等

Which measure is most important in preventing infection in a child with neutropenia?

  1. AGiving routine antibiotics to all family members
  2. BCareful hand hygiene by everyone in contact with the child
  3. CKeeping all visitors, including the parents, out of the child's room
  4. DWearing a mask only when the child has a fever
22.儿科护理困难

The 7-year-old brother of a child with cancer has started misbehaving at school. What is the most likely explanation?

  1. AHe may feel worried, jealous or left out and needs attention and information
  2. BHe has developed attention deficit hyperactivity disorder and needs medicine
  3. CHe is copying behaviour from other children in his class
  4. DIt is unrelated to the illness and is normal for his age
23.精神科护理中等

In a therapy group, one member talks constantly and interrupts others. What should the group leader do?

  1. ACriticise the member in front of the whole group so that she learns to stay quiet
  2. BAcknowledge the member's contribution and invite others to share their views
  3. CAsk the member to leave the group permanently so that others can speak
  4. DLet the member continue, because she has a lot to say
24.精神科护理困难

Six weeks after losing his job, a man feels low and worried and is sleeping a little less, but he still enjoys time with his children and does not meet the criteria for major depression. Which diagnosis fits best?

  1. AMajor depressive disorder
  2. BBipolar II disorder
  3. CAdjustment disorder with depressed mood
  4. DPersistent depressive disorder
25.护理数学与单位换算中等
2.8865 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 2.8865 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

2.8865 mL
x = mL
26.护理数学与单位换算困难
5 mcg/kg/min? mg/h50 kg1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 医嘱为 5 mcg/kg/min,患者体重 50 kg。请把剂量速率D用 mg/h 表示。取到两位小数。

5 mcg/kg/min50 kg
D = mg/h
27.剂量计算中等
1 g+ 9.6 mLV = ? mL

一个药瓶中含有 1 g 的粉末。标签上写着:加入 9.6 mL 注射用水,得到总容量 10 mL。医嘱为 150 mg。你应给予复溶后溶液的多少容量 V?

1 g+ 9.6 mL → 10 mL150 mg
V = mL
28.剂量计算困难
25k 件500 mL? mL/h1500 件/h

一袋输液在 500 mL 中含 25000 单位药物。医嘱为每小时 1500 单位。泵速 R 应设为多少 mL/h?

25000 件/500 mL1500 件/h
R = mL/h
29.静脉输液速度中等
1000 mL20 gtt/mL6 h? gtt/min

用滴系数为 20 滴/mL 的输液器在 6 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL6 h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
800 mL剩余? mL/h5 h 剩余

医嘱要求在 8 小时内输入 1000 mL。3 小时后你发现袋中还剩 800 mL,而输液仍须按时完成。 原来的泵速必须提高百分之多少 Δ?

1000 mL / 8 h经过 3 h: 800 mL
Δ = %
31.静脉输液与液体平衡中等
入量出量8 小时班次水200 mL牛奶240 mL茶200 mL冰屑120 mL静脉输液75 mL/h × 8 h静脉抗生素1 × 100 mL尿液475 mL尿液450 mL尿液375 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

水: 200 mL牛奶: 240 mL茶: 200 mL冰屑: 120 mL静脉输液: 75 mL/h × 8 h静脉抗生素: 1 × 100 mL尿液: 475 mL尿液: 450 mL尿液: 375 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL→ 50 mL/h开始 18:30t总数​ = ? h75 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 18:30 开始以 75 mL/h 输注。4 小时后速率改为 50 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL75 mL/h · 4 h50 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 是; 行走辅助: 扶着家具; 静脉输液或封管: 是; 步态: 虚弱; 精神状态: 高估或忘记自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 很少潮湿; 活动: 经常步行; 活动能力: 非常受限; 营养: 极好; 摩擦力和剪切力: 无明显问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: B · 脓毒症

为什么是这个答案

发热、心动过速、呼吸急促和精神状态改变提示脓毒症,需要立即上报并紧急处理,例如执行"sepsis six"集束措施。

答案

B · 脓毒症
2.护理学基础

答案: C · Escalate further, for example to a senior doctor or the rapid response team

为什么是这个答案

If a response is delayed and the patient deteriorates, the nurse follows the escalation policy to the next level and keeps monitoring and supporting ABCDE. Each step is documented.

答案

C · Escalate further, for example to a senior doctor or the rapid response team
3.感染控制与患者安全

答案: D · Sterile technique, with a sterile catheter and sterile glove

为什么是这个答案

In hospital, tracheal suctioning uses sterile technique to avoid introducing organisms into the lower airway. Clean technique may be taught for long-term home care, according to policy.

答案

D · Sterile technique, with a sterile catheter and sterile glove
4.感染控制与患者安全

答案: C · There are too few neutrophils to produce the usual inflammatory signs

为什么是这个答案

Classic signs of infection come from the inflammatory response, which depends on white blood cells. With very few neutrophils, fever may be the only early sign, so it must be taken seriously.

答案

C · There are too few neutrophils to produce the usual inflammatory signs
5.优先排序与委派

答案: A · 需要口服药物的稳定的慢性心力衰竭患者

为什么是这个答案

使用常规口服药物的稳定慢性心力衰竭是可预测的护理。新发胸痛、开始输血以及手术后的首次评估需要 RN 的评估。

答案

A · 需要口服药物的稳定的慢性心力衰竭患者
6.优先排序与委派

答案: B · An older adult with weakness on one side that began 40 minutes ago

为什么是这个答案

Sudden one-sided weakness suggests a stroke, and treatment depends on how quickly it starts. Severe kidney stone pain needs prompt pain relief, but the patient is stable.

答案

B · An older adult with weakness on one side that began 40 minutes ago
7.临床护理

答案: C · Cool it under cool running water for about 20 minutes

为什么是这个答案

Cooling with running water for around 20 minutes limits tissue damage and pain. Ice can cause further injury, and the patient should be kept warm while the burn is cooled.

答案

C · Cool it under cool running water for about 20 minutes
8.临床护理

答案: A · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia

为什么是这个答案

Insulin drives potassium into cells, temporarily lowering serum levels. Glucose is given to prevent hypoglycaemia, but glucose monitoring is still needed for several hours.

答案

A · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia
9.实验室检查值与电解质

答案: B · A common stress response to surgery that is monitored

为什么是这个答案

A mild leukocytosis is common after surgery because of tissue injury and the stress response. It is monitored along with temperature and wound assessment. A rising count after several days, or fever, suggests infection.核对依据: WBC count · MedlinePlus (NIH) (2025)

答案

B · A common stress response to surgery that is monitored
10.实验室检查值与电解质

答案: A · 胃酸丢失:低钾、低氯、代谢性碱中毒

为什么是这个答案

呕吐丢失盐酸,因此氯下降、碳酸氢盐升高(代谢性碱中毒)。随后肾脏丢失钾。补充通常包括按处方使用含钾的 0.9% 氯化钠。核对依据: Alkalosis · StatPearls (NCBI Bookshelf) (2024)

答案

A · 胃酸丢失:低钾、低氯、代谢性碱中毒
11.药理学

答案: C · 快速达到目标血药浓度

为什么是这个答案

负荷剂量填满分布容积,使有效浓度立即达到,而不必等待 4–5 个半衰期达到稳态。

答案

C · 快速达到目标血药浓度
12.药理学

答案: B · Withhold it and contact the prescriber, as amoxicillin is a penicillin

为什么是这个答案

Amoxicillin is a penicillin, so it must not be given to someone with penicillin anaphylaxis. The nurse holds the dose, informs the prescriber and makes sure the allergy is clearly recorded.

答案

B · Withhold it and contact the prescriber, as amoxicillin is a penicillin
13.内外科护理:心血管与呼吸

答案: C · The left atrium enlarges as it pushes blood through the narrow valve

为什么是这个答案

A narrowed mitral valve raises pressure in the left atrium, which dilates. A stretched atrium is prone to atrial fibrillation, and blood stasis there carries a high risk of clots and stroke. Anticoagulation is therefore essential in mitral stenosis with AF.

答案

C · The left atrium enlarges as it pushes blood through the narrow valve
14.内外科护理:心血管与呼吸

答案: D · Withhold the next doses and report urgently for liver tests

为什么是这个答案

Isoniazid, rifampicin and pyrazinamide can all cause hepatotoxicity. Jaundice, dark urine and nausea suggest drug-induced hepatitis, so the drugs are stopped and liver function is checked urgently. Orange urine from rifampicin does not cause yellow eyes. Alcohol increases the risk.

答案

D · Withhold the next doses and report urgently for liver tests
15.内外科护理:神经、内分泌与肾脏

答案: A · The injury is incomplete, which suggests a better chance of recovery

为什么是这个答案

Preserved sensation or movement in the lowest sacral segments (sacral sparing) means the injury is incomplete. Incomplete injuries have a much better chance of some functional recovery.

答案

A · The injury is incomplete, which suggests a better chance of recovery
16.内外科护理:神经、内分泌与肾脏

答案: B · Explain that this is emotional lability after stroke and help the family understand

为什么是这个答案

Emotional lability (pseudobulbar affect) is common after stroke: crying or laughter does not match the person's mood. Explaining it, staying calm and gently distracting the patient helps. True depression is also common and should be screened for separately.

答案

B · Explain that this is emotional lability after stroke and help the family understand
17.内外科护理:消化、围手术期与肿瘤

答案: B · Preventing nausea works better than treating it later

为什么是这个答案

Chemotherapy-induced nausea and vomiting is better prevented than treated. Antiemetics are given before treatment and regularly afterwards, according to how emetogenic the regimen is.

答案

B · Preventing nausea works better than treating it later
18.内外科护理:消化、围手术期与肿瘤

答案: D · Low chloride, low potassium and metabolic alkalosis

为什么是这个答案

Loss of gastric acid causes a hypochloraemic metabolic alkalosis. Hypokalaemia follows from vomiting and kidney potassium loss as the body tries to save volume. Treatment includes IV saline with potassium.

答案

D · Low chloride, low potassium and metabolic alkalosis
19.产科护理

答案: A · At about 28 weeks of pregnancy

为什么是这个答案

Routine antenatal anti-D around 28 weeks, in a single or split dose depending on the programme, protects against sensitisation from silent fetomaternal bleeds. It is given again after birth if the baby is Rh-positive.

答案

A · At about 28 weeks of pregnancy
20.产科护理

答案: D · To make aspirated stomach contents less acidic

为什么是这个答案

Pregnant women are at high risk of aspirating stomach contents under general anaesthesia. Sodium citrate neutralises gastric acid, reducing the severity of lung injury if aspiration happens.

答案

D · To make aspirated stomach contents less acidic
21.儿科护理

答案: B · Careful hand hygiene by everyone in contact with the child

为什么是这个答案

Thorough hand hygiene by staff, family and the child is the single most important measure. Avoiding contact with people who are unwell, good mouth and skin care and safe food handling also help.

答案

B · Careful hand hygiene by everyone in contact with the child
22.儿科护理

答案: A · He may feel worried, jealous or left out and needs attention and information

为什么是这个答案

Siblings of seriously ill children often feel neglected, anxious, guilty or jealous and may show this through behaviour changes. Family-centred care includes giving siblings age-appropriate information, involvement and time with parents.

答案

A · He may feel worried, jealous or left out and needs attention and information
23.精神科护理

答案: B · Acknowledge the member's contribution and invite others to share their views

为什么是这个答案

The leader manages a monopolising member by acknowledging her and redirecting to others, and may discuss it privately. This keeps the group safe and gives everyone a chance to take part.

答案

B · Acknowledge the member's contribution and invite others to share their views
24.精神科护理

答案: C · Adjustment disorder with depressed mood

为什么是这个答案

Adjustment disorder is a distressing reaction to a stressor that starts within 3 months and does not meet the criteria for another disorder, such as major depression. It usually resolves within 6 months after the stressor or its consequences end.

答案

C · Adjustment disorder with depressed mood
25.护理数学与单位换算

答案: x = 2.9 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

2.8865 → 8

只看下一位数字

2.8865 → 8
8 大于或等于 5,所以 8 进一。
后面的数字(65)不考虑:只取整一次,不要逐位取整。

取整

x = 2.9 mL

答案

x = 2.9 mL
26.护理数学与单位换算

答案: D = 15 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 5 mcg/kg/min × 50 kg × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 5·50·60/1000 = 15 mg/h

答案

D = 15 mg/h
27.剂量计算

答案: V = 1.5 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

1000 mg/10 mL = 100 mg/mL

体积

V = 150/100 = 1.5 mL

答案

V = 1.5 mL
28.剂量计算

答案: R = 30 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

25000/500 = 50 件/mL

泵速

R = 1500/50 = 30 mL/h

答案

R = 30 mL/h
29.静脉输液速度

答案: R = 56 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

6·60 = 360 min

滴速

R = 1000·20/360 = 55.56 ≈ 56 gtt/min

答案

R = 56 gtt/min

床旁取最接近的整滴:56 滴/分。

30.静脉输液速度

答案: Δ = 28 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1000/8 = 125 mL/h

新速率

R = 800/5 = 160 mL/h

变化百分比

Δ = (160 − 125)/125·100% = 28%

答案

Δ = 28%

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

31.静脉输液与液体平衡

答案: B = 100 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 200 + 240 + 200 = 640 mL
冰屑: 120/2 = 60 mL
静脉输液: 75·8 = 600 mL
静脉抗生素: 1·100 = 100 mL
总入量 = 1400 mL

总出量

475 + 450 + 375 = 1300 mL

平衡

B = 1400 − 1300 = 100 mL

答案

B = 100 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 18 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

75·4 = 300 mL
1000 − 300 = 700 mL 剩余

第二部分

700/50 = 14 h

总时间

t = 4 + 14 = 18 h

答案

t = 18 h

约为 18 h 00 min,所以袋子大约在 12:30 输完。

33.临床评估评分

答案: MFS = 90

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 是 → 15
行走辅助: 扶着家具 → 30
静脉输液或封管: 是 → 20
步态: 虚弱 → 10
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 0 + 15 + 30 + 20 + 10 + 15 = 90

答案

MFS = 90
34.临床评估评分

答案: 无风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 很少潮湿 → 4
活动: 经常步行 → 4
活动能力: 非常受限 → 2
营养: 极好 → 4
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 3 + 4 + 4 + 2 + 4 + 3 = 20

风险等级

20 → 无风险

答案

无风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions